Alert archive / Michigan / Small Craft Advisories in 2018

Small Craft Advisory 49, NWS Grand Rapids, MI

October 20, 2018

NWS Grand Rapids, MI issued this small craft advisory at Oct 20, 2018, 10:58 PM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Oct 20, 2018, 10:58 PM EDT (02:58 UTC)
Expired
Oct 24, 2018, 2:00 AM EDT
In force
3 days
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

020 
WHUS73 KGRR 210258
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1058 PM EDT Sat Oct 20 2018

LMZ844>849-211100-
/O.CAN.KGRR.GL.W.0013.000000T0000Z-181021T0300Z/
/O.NEW.KGRR.SC.Y.0049.181021T0258Z-181021T1600Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1058 PM EDT Sat Oct 20 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT SUNDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Grand Rapids has issued a Small
Craft Advisory...which is in effect until noon EDT Sunday. the
Gale Warning has been cancelled. 

* WINDS...Northwest winds to 30 knots gradually diminishing
  through daybreak Sunday morning.
 
* WAVES...6 to 10 feet subsiding to less than 4 feet Sunday
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
13 follow-up statements
880 
WHUS73 KGRR 210732
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
332 AM EDT Sun Oct 21 2018

LMZ844>849-211545-
/O.EXT.KGRR.SC.Y.0049.000000T0000Z-181023T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
332 AM EDT Sun Oct 21 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY...

* WINDS...West 15 to 25 knots today becoming southwest to 30 knots
  tonight.

* WAVES...3 to 5 feet today increasing to 5 to 8 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
977 
WHUS73 KGRR 211332
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
932 AM EDT Sun Oct 21 2018

LMZ844>849-212145-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-181023T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
932 AM EDT Sun Oct 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS...West 15 to 25 knots today becoming southwest to 30 
  knots tonight. 

* WAVES...3 to 5 feet today increasing to 5 to 8 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
563 
WHUS73 KGRR 211932
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
332 PM EDT Sun Oct 21 2018

LMZ844>849-220345-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-181023T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
332 PM EDT Sun Oct 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS...West to southwest winds 20 to 30 knots subsiding to 10
  to 20 knots overnight. 
 
* WAVES...5 to 8 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
392 
WHUS73 KGRR 220216
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1016 PM EDT Sun Oct 21 2018

LMZ844>849-221030-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-181023T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1016 PM EDT Sun Oct 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS...West to southwest winds 20 to 30 knots subsiding to 10 
  to 20 knots overnight. 

* WAVES...5 to 8 feet tonight subsiding to 3 to 5 feet by sunrise
  Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

BORCHARDT
655 
WHUS73 KGRR 220738
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
338 AM EDT Mon Oct 22 2018

LMZ844>849-221545-
/O.EXT.KGRR.SC.Y.0049.000000T0000Z-181024T0000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
338 AM EDT Mon Oct 22 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...

* WINDS...West to southwest winds 10 to 20 knots..increasing to 20
  to 30 knots from the northwest overnight through Tuesday. 

* WAVES...3 to 5 feet early today...subsiding to 2 to 4 feet this
  afternoon...then increasing to 5 to 8 feet tonight through 
  Tuesday.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

MWS
166 
WHUS73 KGRR 221341
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
941 AM EDT Mon Oct 22 2018

LMZ844>849-222145-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-181024T0000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
941 AM EDT Mon Oct 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
TUESDAY...

* WINDS...West to southwest winds 10 to 20 knots..increasing to 
  20 to 30 knots from the northwest overnight through Tuesday. 

* WAVES...2 to 4 feet increasing to 5 to 8 feet tonight through 
  Tuesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
957 
WHUS73 KGRR 221934
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
334 PM EDT Mon Oct 22 2018

LMZ844>849-230345-
/O.EXT.KGRR.SC.Y.0049.000000T0000Z-181024T1000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
334 PM EDT Mon Oct 22 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

* WINDS...Southwest winds 10 to 20 knots..increasing to 15 to 25 
  knots from the northwest overnight through Tuesday. 

* WAVES...2 to 4 feet increasing to 5 to 8 feet tonight through 
  Tuesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
453 
WHUS73 KGRR 230239
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1039 PM EDT Mon Oct 22 2018

LMZ844>849-231045-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-181024T1000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1039 PM EDT Mon Oct 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

* WINDS...Southwest winds 10 to 20 knots..increasing to 15 to 25 
  knots from the northwest overnight through Tuesday. 

* WAVES...2 to 4 feet increasing to 5 to 8 feet tonight through 
  Tuesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
313 
WHUS73 KGRR 230744
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
344 AM EDT Tue Oct 23 2018

LMZ844>849-231545-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-181024T1000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
344 AM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

* WINDS...Northwest winds 15 to 25 knots.

* WAVES...5 to 8 feet today subsiding to 3 to 6 feet tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

BORCHARDT
647 
WHUS73 KGRR 231547
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1147 AM EDT Tue Oct 23 2018

LMZ844>849-240000-
/O.EXT.KGRR.SC.Y.0049.000000T0000Z-181024T0600Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1147 AM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

* WINDS...North winds 15 to 25 knots today diminishing to 10 to 15
  knots tonight and becoming northeast.

* WAVES...4 to 8 feet today subsiding to 3 to 6 feet this evening
  and to 1 to 3 feet overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

DUKE
259 
WHUS73 KGRR 231943
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
343 PM EDT Tue Oct 23 2018

LMZ844>849-240345-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-181024T0600Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
343 PM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WINDS...North winds 15 to 25 knots diminishing to 10 to 15 
  knots tonight and becoming northeast. 

* WAVES...3 to 6 feet this evening and to 1 to 3 feet overnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

DUKE
887 
WHUS73 KGRR 240143
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
943 PM EDT Tue Oct 23 2018

LMZ846>849-240245-
/O.CAN.KGRR.SC.Y.0049.000000T0000Z-181024T0600Z/
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
943 PM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Grand Rapids has cancelled the
Small Craft Advisory. 

$$

LMZ844-845-240600-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-181024T0600Z/
St Joseph to South Haven MI-South Haven to Holland MI-
943 PM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WINDS...Northeast winds 10 to 20 knots. 

* WAVES...3 to 5 feet subsiding to 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
428 
WHUS73 KGRR 240600
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
200 AM EDT Wed Oct 24 2018

LMZ844-845-240700-
/O.EXP.KGRR.SC.Y.0049.000000T0000Z-181024T0600Z/
St Joseph to South Haven MI-South Haven to Holland MI-
200 AM EDT Wed Oct 24 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have fallen below 21 kts and 4 ft, respectively,
allowing for the small craft advisory to expire. 

$$

BORCHARDT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 8:13 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Oct 20, 8:13 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
813 PM EDT Sat Oct 20 2018

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 208 PM EDT Sat Oct 20 2018

A strong low pressure system moving through the area tonight will
bring very strong gusty winds and a mix of precipitation with
light snow accumulations possible in spots. This will be followed
by cool and dry conditions beginning Sunday and lasting for most
of the coming week.

&&

.UPDATE...
Issued at 806 PM EDT Sat Oct 20 2018

We have cancelled the wind advisory a little early this evening,
based on the steadily diminishing wind gusts that are well below
criteria. The only place flirting with wind gust criteria is at
the immediate lakeshore, which is covered well with a gale warning
that remains in effect.

Showers have also diminished quickly this evening, except at the
immediate lakeshore. The strong wave exiting the area, and the
loss of a diurnal component are both leading to the quick demise
of the showers. Some lake effect is ongoing right at the lakeshore
with a NNW flow. This will diminish overnight as the upper jet
core moves east, and anti-cyclonic flow builds in.

&&

.DISCUSSION...(This evening through next Saturday)
Issued at 208 PM EDT Sat Oct 20 2018

Second round of thunderstorms moving across the southern forecast
area at this time. This lines up well with a sharpening secondary
vort lobe seen best on GOES-E CH08 water vapor imagery. Expect
an end to thunderstorms after this band of convection passes.

We continue to see an impressive signal for strong winds off Lake
MI that will impinge our southwestern forecast area. There is a
definite risk for Allegan and Van Buren Counties especially to see
some damaging winds later this afternoon. Winds should begin to
taper off around 10 PM.

Finally, we are going with light snow accumulations in this
forecast update, mainly for the higher elevations of the northern
forecast area and also for far Southwest Lower MI, which will be
under persistent lake effect banding.

After tonight, still looking at quiet weather for most of the
coming week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 813 PM EDT Sat Oct 20 2018

The wind will lighten up significantly over the course of the next
few hours. The gusts should drop below 30 knots by 02z and lose
most of the gustiness by 04z or so. The heavier showers have
progressed to the south of the area and ceilings have lifted to
VFR.

Expecting VFR conditions the rest of the night and on Sunday
as well. Scattered to broken cloud bases of 3,500ft to 4,000ft
are expected tonight into Sunday morning. Any further shower
activity should be fairly light and located towards the Lake
Michigan shoreline.

&&

.MARINE...
Issued at 232 PM EDT Sat Oct 20 2018

Will continue the gale warning as is. It will likely be downgraded
to a small craft advisory early tonight. Except for a possible
brief window of sub-advisory conditions Sunday, we expect the need
for an advisory to continue into Monday.

&&

.HYDROLOGY...
Issued at 1010 AM EDT Sat Oct 20 2018

Rivers levels are mostly above normal for the time of year, but
continue to fall across the area. Precipitation through the next
week should have little impact on water levels in area rivers and
streams and the levels should slowly fall. Showers will spread over
the area today, and may mix at times with snow or ice pellets. Only
light rain amounts are expected. Dry weather is then expected
through the rest of the week.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Gale Warning until 11 PM EDT this evening for LMZ844>849.

&&

UPDATE...NJJ
SYNOPSIS...TJT
DISCUSSION...TJT
AVIATION...Duke
HYDROLOGY...63
MARINE...TJT
Hazardous weather outlook, Oct 20, 7:54 PM EDT, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
754 PM EDT Sat Oct 20 2018

MIZ037>040-043>046-050>052-056>059-064>067-071>074-210800-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
754 PM EDT Sat Oct 20 2018

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-210800-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
754 PM EDT Sat Oct 20 2018

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Tonight

Winds and waves will be hazardous to mariners. A slight chance of
waterspouts early will diminish late.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Winds and waves will be hazardous to small craft Sunday into
Monday.

In the hours before

Local storm report, Oct 20, 4:59 PM EDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
459 PM EDT SAT OCT 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND GST 8 NNW LUDINGTON         44.05N 86.51W
10/20/2018  M58 MPH          MASON              MI   MESONET

            MESONET STATION BSBM4, BIG SABLE POINT.

0412 PM     NON-TSTM WND GST 2 NNW SAUGATUCK         42.68N 86.22W
10/20/2018  M58 MPH          LMZ845             MI   MESONET

            WEATHERFLOW MESONET STATION XSTK, 1 NNW
            SAUGATUCK.

0354 PM     NON-TSTM WND GST MACATAWA                42.77N 86.21W
10/20/2018  M57 MPH          OTTAWA             MI   MESONET

            NOAA NOS STATION HLNM4, HOLLAND HARBOR.

0419 PM     NON-TSTM WND GST 17 W KEELER             42.12N 86.49W
10/20/2018  M56 MPH          LMZ844             MI   MESONET

            WEATHERFLOW MESONET STATION XSTJ, 1 N SAINT
            JOSEPH.

&&

CAS
Local storm report, Oct 20, 5:23 PM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
523 PM EDT SAT OCT 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.29W
10/20/2018  M63 MPH          LMZ844             MI   MESONET

            MESONET STATION SVNM4, SOUTH HAVEN GLERL.

&&

CAS
Local storm report, Oct 20, 5:55 PM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
555 PM EDT SAT OCT 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     NON-TSTM WND GST 1 N SAINT JOSEPH        42.12N 86.49W
10/20/2018  M59 MPH          LMZ844             MI   MESONET

            MESONET STATION XSTJ, 1 N SAINT JOSEPH.

&&

CAS
Local storm report, Oct 20, 5:59 PM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
559 PM EDT SAT OCT 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.30W
10/20/2018  M51 MPH          LMZ844             MI   BUOY

            BUOY STATION 45168, SOUTH HAVEN BUOY.

0450 PM     NON-TSTM WND GST 40 W DOUGLAS            42.70N 87.00W
10/20/2018  M49 MPH          LMZ876             MI   BUOY

            BUOY STATION 45007, S LAKE MI BUOY.

&&

CAS
Local storm report, Oct 20, 7:18 PM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
718 PM EDT SAT OCT 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     NON-TSTM WND GST 2 NNW SAUGATUCK         42.68N 86.22W
10/20/2018  M58 MPH          LMZ845             MI   MESONET

            WEATHERFLOW MESONET STATION XSTK, SAUGATUCK
            PIER.

0602 PM     NON-TSTM WND GST 3 NE SHELBY             43.64N 86.33W
10/20/2018  M42 MPH          OCEANA             MI   MESONET

            MESONET STATION AU347, 4 SSE HART.

0647 PM     NON-TSTM WND GST 1 NE NORTON SHORES      43.17N 86.24W
10/20/2018  M41 MPH          MUSKEGON           MI   ASOS

            ASOS STATION MKG, MUSKEGON COUNTY AIRPORT.

&&

CAS
Local storm report, Oct 20, 9:10 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
910 PM EDT SAT OCT 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     NON-TSTM WND GST 1 NE NORTON SHORES      43.17N 86.24W
10/20/2018  M41 MPH          MUSKEGON           MI   ASOS

            ASOS STATION MKG, MUSKEGON COUNTY AIRPORT.

0622 PM     NON-TSTM WND GST 2 NNW SAUGATUCK         42.68N 86.22W
10/20/2018  M58 MPH          LMZ845             MI   MESONET

            WEATHERFLOW MESONET STATION XSTK, SAUGATUCK
            PIER.

0602 PM     NON-TSTM WND GST 3 NE SHELBY             43.64N 86.33W
10/20/2018  M42 MPH          OCEANA             MI   MESONET

            MESONET STATION AU347, 4 SSE HART.

0509 PM     NON-TSTM WND GST 1 N SAINT JOSEPH        42.12N 86.49W
10/20/2018  M59 MPH          LMZ844             MI   MESONET

            MESONET STATION XSTJ, 1 N SAINT JOSEPH.

0450 PM     NON-TSTM WND GST 40 W DOUGLAS            42.70N 87.00W
10/20/2018  M49 MPH          LMZ876             MI   BUOY

            BUOY STATION 45007, S LAKE MI BUOY.

0450 PM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.30W
10/20/2018  M51 MPH          LMZ844             MI   BUOY

            BUOY STATION 45168, SOUTH HAVEN BUOY.

0448 PM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.29W
10/20/2018  M63 MPH          LMZ844             MI   MESONET

            MESONET STATION SVNM4, SOUTH HAVEN GLERL.

0419 PM     NON-TSTM WND GST 17 W KEELER             42.12N 86.49W
10/20/2018  M56 MPH          LMZ844             MI   MESONET

            WEATHERFLOW MESONET STATION XSTJ, 1 N SAINT
            JOSEPH.

0412 PM     NON-TSTM WND GST 2 NNW SAUGATUCK         42.68N 86.22W
10/20/2018  M58 MPH          LMZ845             MI   MESONET

            WEATHERFLOW MESONET STATION XSTK, 1 NNW
            SAUGATUCK.

0400 PM     NON-TSTM WND GST 8 NNW LUDINGTON         44.05N 86.51W
10/20/2018  M58 MPH          MASON              MI   MESONET

            MESONET STATION BSBM4, BIG SABLE POINT.

0354 PM     NON-TSTM WND GST MACATAWA                42.77N 86.21W
10/20/2018  M57 MPH          OTTAWA             MI   MESONET

            NOAA NOS STATION HLNM4, HOLLAND HARBOR.

0340 PM     NON-TSTM WND GST 5 W PORT SHELDON        42.90N 86.30W
10/20/2018  M47 MPH          LMZ874             MI   BUOY

            BUOY STATION 45029, PORT SHELDON BUOY.

0330 PM     NON-TSTM WND GST MACATAWA                42.77N 86.21W
10/20/2018  M51 MPH          OTTAWA             MI   MESONET

            NOAA NOS STATION HLNM4, HOLLAND HARBOR.

0330 PM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.30W
10/20/2018  M47 MPH          LMZ844             MI   BUOY

            BUOY STATION 45168, SOUTH HAVEN BUOY.

0326 PM     NON-TSTM WND GST 1 N SAINT JOSEPH        42.12N 86.49W
10/20/2018  M55 MPH          LMZ844             MI   MESONET

            WEATHERFLOW MESONET STATION XSTJ, SAINT
            JOSEPH PIER.

0326 PM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.29W
10/20/2018  M60 MPH          LMZ844             MI   MESONET

            MESONET STATION SVNM4, SOUTH HAVEN GLERL.

0323 PM     NON-TSTM WND GST 2 NNW SAUGATUCK         42.68N 86.22W
10/20/2018  M54 MPH          LMZ845             MI   MESONET

            WEATHERFLOW MESONET STATION XSTK, SAUGATUCK
            PIER.

0315 PM     TSTM WND GST     3 WNW JACKSON           42.26N 84.46W
10/20/2018  M56 MPH          JACKSON            MI   ASOS

            ASOS STATION JXN, JACKSON COUNTY-REYNOLDS
            FIELD AIRPORT.

0312 PM     NON-TSTM WND GST 2 W GRAND HAVEN         43.06N 86.26W
10/20/2018  M58 MPH          LMZ846             MI   MESONET

            WEATHERFLOW MESONET STATION XGHL, GRAND
            HAVEN PIER.

0303 PM     HAIL             3 SE EATON RAPIDS       42.47N 84.63W
10/20/2018  E0.70 INCH       EATON              MI   PUBLIC

0303 PM     NON-TSTM WND GST 4 WNW ROOSEVELT PARK    43.23N 86.35W
10/20/2018  M58 MPH          LMZ847             MI   MESONET

            WEATHERFLOW MESONET STATION XMSK, MUSKEGON
            NORTH BREAKWATER LIGHT.

0250 PM     NON-TSTM WND GST 40 W DOUGLAS            42.70N 87.00W
10/20/2018  M47 MPH          LMZ876             MI   BUOY

            BUOY STATION 45007, S LAKE MI BUOY.

0240 PM     NON-TSTM WND GST 4 NW ROOSEVELT PARK     43.23N 86.34W
10/20/2018  M52 MPH          MUSKEGON           MI   MESONET

            MESONET STATION MKGM4, MUSKEGON GLERL.

0240 PM     TSTM WND GST     MARSHALL                42.26N 84.96W
10/20/2018  M50 MPH          CALHOUN            MI   AWOS

            GUST TO 44 KNOTS. TIME IS APPROXIMATE.
            OCCURRED BETWEEN METAR TRANSMISSION TIMES.
            AWOS STATION RMY, MARSHALL BROOKS FIELD.

0231 PM     NON-TSTM WND GST 5 SW WHITEHALL          43.37N 86.42W
10/20/2018  M52 MPH          MUSKEGON           MI   MESONET

            MESONET STATION D2963, WHITE RIVER
            LIGHTHOUSE.

0158 PM     TSTM WND GST     3 NE PORTAGE            42.23N 85.55W
10/20/2018  M44 MPH          KALAMAZOO          MI   ASOS

            ASOS STATION AZO, KZOO/BATTLE CREEK INTL
            AIRPORT.

0100 PM     NON-TSTM WND GST 5 SW WHITEHALL          43.37N 86.42W
10/20/2018  M42 MPH          MUSKEGON           MI   MESONET

            MESONET STATION D2963, WHITE RIVER
            LIGHTHOUSE.

1256 PM     TSTM WND GST     2 WSW NORTON SHORES     43.15N 86.29W
10/20/2018  M38 MPH          MUSKEGON           MI   MESONET

            MESONET STATION E5320, 1 WSW NORTON SHORES.

1255 PM     TSTM WND GST     MARSHALL                42.26N 84.96W
10/20/2018  M41 MPH          CALHOUN            MI   AWOS

            AWOS STATION RMY, MARSHALL BROOKS FIELD.

1253 PM     TSTM WND GST     1 SSW SPRINGFIELD       42.31N 85.25W
10/20/2018  M35 MPH          CALHOUN            MI   ASOS

            ASOS STATION BTL, W K KELLOGG AIRPORT.

1241 PM     NON-TSTM WND GST 2 N EDGEMONT PARK       42.78N 84.59W
10/20/2018  M43 MPH          CLINTON            MI   ASOS

            ASOS STATION LAN, CAPITAL CITY AIRPORT.

1241 PM     TSTM WND GST     2 N EDGEMONT PARK       42.78N 84.59W
10/20/2018  M43 MPH          CLINTON            MI   ASOS

            ASOS STATION LAN, CAPITAL CITY AIRPORT.

1230 PM     HAIL             3 N BATTLE CREEK        42.36N 85.18W
10/20/2018  E0.88 INCH       CALHOUN            MI   PUBLIC

1219 PM     HAIL             2 SE KALAMAZOO          42.25N 85.56W
10/20/2018  E0.88 INCH       KALAMAZOO          MI   PUBLIC

1210 PM     HAIL             DELTON                  42.50N 85.41W
10/20/2018  E0.88 INCH       BARRY              MI   PUBLIC

1205 PM     NON-TSTM WND GST 3 ENE KENTWOOD          42.89N 85.54W
10/20/2018  M35 MPH          KENT               MI   ASOS

            ASOS STATION GRR, GERALD R FORD INTL.

1129 AM     HAIL             4 E ROCKFORD            43.14N 85.48W
10/20/2018  E0.25 INCH       KENT               MI   PUBLIC

1125 AM     HAIL             3 NE GRAND RAPIDS       42.99N 85.62W
10/20/2018  M0.25 INCH       KENT               MI   PUBLIC

1122 AM     HAIL             3 E WALKER              42.99N 85.69W
10/20/2018  E0.25 INCH       KENT               MI   PUBLIC

1120 AM     HAIL             1 W GRAND RAPIDS        42.96N 85.68W
10/20/2018  M0.70 INCH       KENT               MI   PUBLIC

1112 AM     HAIL             1 E SPARTA              43.16N 85.69W
10/20/2018  E0.25 INCH       KENT               MI   PUBLIC

1032 AM     HAIL             1 S WOLF LAKE           43.23N 86.11W
10/20/2018  E0.75 INCH       MUSKEGON           MI   COUNTY OFFICIAL

1027 AM     HAIL             3 E MUSKEGON            43.23N 86.19W
10/20/2018  M0.70 INCH       MUSKEGON           MI   TRAINED SPOTTER

            TIME WAS BASED ON RADAR.

1015 AM     TSTM WND GST     5 SW WHITEHALL          43.37N 86.42W
10/20/2018  M41 MPH          MUSKEGON           MI   MESONET

            MESONET STATION D2963, WHITE RIVER
            LIGHTHOUSE.

1243 AM     NON-TSTM WND GST 17 W KEELER             42.12N 86.49W
10/20/2018  M39 MPH          LMZ844             MI   MESONET

            MESONET STATION XSTJ, 1 N SAINT JOSEPH.

&&

Nearby

Small Craft Advisories in Michigan, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.